MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTB33, 11X100 KII SH BLD ZTHR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CTB33, 11X100 KII SH BLD ZTHR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTB33
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: lap chole.Event description: "the facility reported a piece of plastic stuck within the canula rendering the device unusable." product is available for return.Additional information received on 05apr2023 via email from applied medical representative: no injury occurred.Another ctb33 was used to complete the case.The color of the piece was blue.No pieces fell into the patient.Laparoscopic tower was being used at the time of the incident.No other instruments were used prior to the incident.Intervention: another ctb33 was used to complete the case.Patient status: no injury occurred.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation, along with a clear fragment inside the trocar.Visual inspection confirmed the complainant¿s experience of a broken cannula wing tab inside the cannula.Based on the condition of the returned unit, it is possible that the reported event occurred during manufacturing and/or handling process of the obturator.It is also possible that the obturator wing tab broke off from a different trocar device during customer handling.However, the exact timing of the broken cannula wing tab could not be determined.
 
Event or Problem Description

Brand Name
CTB33, 11X100 KII SH BLD ZTHR 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key16704189
Report Number2027111-2023-00410
Device Sequence Number19752001
Product Code GCJ
UDI-Device Identifier00607915124250
UDI-Public(01)00607915124250(17)250628(30)01(10)1457270
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K072674
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2025
Device Model NumberCTB33
Device Catalogue Number101219501
Device Lot Number1457270
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2023
Supplement Date Received by Manufacturer03/28/2023
Initial Report FDA Received Date04/07/2023
Supplement Report FDA Received Date12/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LAPAROSCOPIC TOWER
Patient SexUnknown